Please use this identifier to cite or link to this item: http://dx.doi.org/10.14279/depositonce-14836
For citation please use:
Main Title: Power Muirhead Mean Operators for Interval-Valued Linear Diophantine Fuzzy Sets and Their Application in Decision-Making Strategies
Author(s): Mahmood, Tahir
Haleemzai, Izatmand
Ali, Zeeshan
Pamucar, Dragan
Marinkovic, Dragan
Type: Article
URI: https://depositonce.tu-berlin.de/handle/11303/16062
http://dx.doi.org/10.14279/depositonce-14836
License: https://creativecommons.org/licenses/by/4.0/
Abstract: It is quite beneficial for every company to have a strong decision-making technique at their disposal. Experts and managers involved in decision-making strategies would particularly benefit from such a technique in order to have a crucial impact on the strategy of their company. This paper considers the interval-valued linear Diophantine fuzzy (IV-LDF) sets and uses their algebraic laws. Furthermore, by using the Muirhead mean (MM) operator and IV-LDF data, the IV-LDF power MM (IV-LDFPMM) and the IV-LDF weighted power MM (IV-LDFWPMM) operators are developed, and some special properties and results demonstrated. The decision-making technique relies on objective data that can be observed. Based on the multi-attribute decision-making (MADM) technique, which is the beneficial part of the decision-making strategy, examples are given to illustrate the development. To demonstrate the advantages of the developed tools, a comparative analysis and geometrical interpretations are also provided.
Subject(s): interval-valued linear Diophantine fuzzy sets
power Muirhead mean operators
decision-making techniques
Issue Date: 26-Dec-2021
Date Available: 6-Jan-2022
Language Code: en
DDC Class: 600 Technik, Technologie
Journal Title: Mathematics
Publisher: MDPI
Volume: 10
Issue: 1
Article Number: 70
Publisher DOI: 10.3390/math10010070
EISSN: 2227-7390
TU Affiliation(s): Fak. 5 Verkehrs- und Maschinensysteme » Inst. Mechanik » FG Strukturmechanik und Strukturberechnung
Appears in Collections:Technische Universit├Ąt Berlin » Publications

Files in This Item:
mathematics-10-00070-v2.pdf
Format: Adobe PDF | Size: 1.22 MB
DownloadShow Preview
Thumbnail

Item Export Bar

This item is licensed under a Creative Commons License Creative Commons